Hardy Type Inequalities for Choquet Integrals

  • George A. AnastassiouEmail author
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 190)


Here we present Hardy type integral inequalities for Choquet integrals. These are very general inequalities involving convex and increasing functions. Initially we collect a rich machinery of results about Choquet integrals needed next, and we prove also results of their own merit such as, Choquet–Hölder’s inequalities for more than two functions and a multivariate Choquet–Fubini’s theorem. The main proving tool here is the property of comonotonicity of functions. We finish with independent estimates on left and right Riemann–Liouville–Choquet fractional integrals.


  1. 1.
    G. Anastassiou, Intelligent Comparisons: Analytic Inequalities (Springer, Heidelberg, 2016)CrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, Hardy type inequalities for Choquet integrals. J. Comput. Anal. Appl. (2018). AcceptedGoogle Scholar
  3. 3.
    A. Chateauneuf, J.P. Lefort, Some Fubini theorems on product sigma-algebras for non-additive measures. Int. J. Approx. Reason 48(3), 686–696 (2008)CrossRefGoogle Scholar
  4. 4.
    G. Choquet, Theory of capacities. Ann. Inst. Fourier 5, 131–295 (1953)MathSciNetCrossRefGoogle Scholar
  5. 5.
    L.M. de Campos, M.J. Bolanos, Characterization and comparison of Sugeno and Choquet integrals. Fuzzy Sets Syst. 52, 61–67 (1992)MathSciNetCrossRefGoogle Scholar
  6. 6.
    D. Denneberg, Nonadditive Measure and Integral (Kluwer Academic, Dordrecht, 1994)CrossRefGoogle Scholar
  7. 7.
    P. Ghirardato, On independence for non-additive measures, with a Fubini theorem. J. Econ. Theory 73, 261–291 (1997)MathSciNetCrossRefGoogle Scholar
  8. 8.
    H.G. Hardy, Notes on some points in the integral calculus. Messenger Math. 47(10), 145–150 (1918)Google Scholar
  9. 9.
    S. Iqbal, K. Krulic, J. Pecaric, On an inequality of G. Hardy. J. Inequalities Appl. 2010, 23 (2010). Article ID 264347Google Scholar
  10. 10.
    A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204 (Elsevier, New York, 2006)CrossRefGoogle Scholar
  11. 11.
    E. Pap, Null-Additive Set Functions (Kluwer Academic, Dordrecht, 1995)zbMATHGoogle Scholar
  12. 12.
    S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integral and Derivatives: Theory and Applications (Gordon and Breach Science, Yverdon, 1993)zbMATHGoogle Scholar
  13. 13.
    D. Schmeidler, Subjective probability and expected utility without additivity. Econometrica 57, 571–587 (1989)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Z. Wang, G. Klir, Fuzzy Measure Theory (Plenum, New York, 1992)CrossRefGoogle Scholar
  15. 15.
    Z. Wang, G.J. Klir, W. Wang, Monotone set functions defined by Choquet integrals. Fuzzy Sets Syst. 81, 241–250 (1996)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Z. Wang, Convergence theorems for sequences of Choquet integrals. Int. J. Gen. Syst. 26, 133–143 (1997)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Z. Wang, G.J. Klir, Generalized Measure Theory (Springer, New York, 2009)CrossRefGoogle Scholar
  18. 18.
    R.-S. Wang, Some inequalities and convergence theorems for Choquet integrals. J. Appl. Math. Comput. 35, 305–321 (2011)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations